MAUDE Adverse Event Report: EXACTECH, INC. ACUMATCH CLUSTER CUP POROUS COATED 44MM; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED

EXACTECH, INC. ACUMATCH CLUSTER CUP POROUS COATED 44MM; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Catalog Number 120-01-44
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/22/2023
Type of Reportable Event Serious Injury
Event or Problem Description
As reported, approximately 15 years 8 months post op initial left tha, this 51 y/o female patient was revised.Head wore through the liner and the cup.Cup needed to be removed.Patient had a hip done in 2008 with m series steam nd acumatch cup.Used competitors device revision cup and exactech head.Patient was last know to be in stable condition following the event.Unable to obtain photos or x-rays.Product not returning - hospital won't release.
 
Additional Manufacturer Narrative
(h3) pending evaluation.(d10) concomitant device(s): 120-01-44 - acumatch cluster cup porous coated.44mm.

Brand Name
ACUMATCH CLUSTER CUP POROUS COATED 44MM
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH
2320 nw 66th court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th court
gainesville 32653
3523771140
MDR Report Key20725533
Report Number1038671-2024-04430
Device Sequence Number8395888
Product Code JDI
UDI-Device Identifier10885862019691
UDI-Public10885862019691
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K993082
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2008
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number120-01-44
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/22/2023
Initial Report FDA Received Date11/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age51 YR
Patient SexFemale